# SDR 97ZZZX2920

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711SN
- Make and model: Cessna 401A
- Aircraft serial: 401A0054
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422
- Condition: Lug Cracked
- Location: Rt Engine
- Part time: 197 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALTERNATOR MOUNT LUG FOUND CRACKED, AND OIL LEAKING AT GASKET.  ALTERNATOR HAS ONLY 197 HRS SINCE OVERHAUL.  ON DISASSEMBLY, ONE LUG FOUND CRACKED AND ONE LUG FELL OFF COMPLETELY.
